# SDR IPXA2020070157186

- Difficulty date: June 23, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 76,689 hours, 16,936 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: AJC7387339
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LOWER VERTICAL STABILIZER REAR SPAR FIRE SEAL ANGLE CRACKS.  REMOVED AND REPLACED CRACKED LOWER VERTICAL STABILIZER REAR SPAR FIRE SEAL IAW EA 011-5530-01-A8380 REV IR AND EO MD11-5530-77008-A. (MAJOR)
